# SDR CA080814003

- Difficulty date: July 30, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(CAN) PILOT ABORTED TAKE-OFF DUE TO ENGINE POWER LOSS. POST FLIGHT INSP REVEALED POWER TURBINE AND 1ST STAGE COMPRESSOR FOD. ENGINE WAS REMOVED AND SENT FOR EVALUATION AND REPAIR. SUSPECT HARDWARE WILL BE FWDED TO MFG FOR INVESTIGATION. MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
